On free soluble groups
Doklady Akademii Nauk, Tome 130 (1960) no. 3, pp. 495-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_3_a2,
author = {A. I. Mal'tsev},
title = {On free soluble groups},
journal = {Doklady Akademii Nauk},
pages = {495--498},
year = {1960},
volume = {130},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_3_a2/}
}
A. I. Mal'tsev. On free soluble groups. Doklady Akademii Nauk, Tome 130 (1960) no. 3, pp. 495-498. http://geodesic.mathdoc.fr/item/DAN_1960_130_3_a2/